Previous |  Up |  Next

Article

References:
[1] B. Csákány: On affine spaces over prime filds. Acta Sci. Math. 37 (1979), 33 - 36. MR 0401609
[2] B. Csákány: Varieties of affine modules. Acta Sci. Math. 37 (1979), 3-10. MR 0404101
[3] J. Dudek: A new characterization of groupoids with at most $n$ essentially $n$-агу polynomials. Bull. Soc. Roy. Sci. Liege 48 (1980), 390-392. MR 0614329
[4] J. Dudek: Some remarks on distributive groupoids. Czechoslovak Math. J. 31 (1981), 58-64. MR 0626918 | Zbl 0472.20025
[5] J. Dudek: On binary polynomials in idempotent commutative groupoids. Fund. Math. 120 (1984), 187-191. MR 0755775 | Zbl 0555.20035
[6] J. Dudek: Varieties of idempotent commutative groupoids. Fund. Math. 120 (1984), 193-204. MR 0755776 | Zbl 0546.20049
[7] J. Dudek: A polynomial characterization of some idempotent algebras. Acta Sci. Math. 50 (1986), 39-49. MR 0862179
[8] J. Dudek: On the minimal extension of sequences. Algebra Universalis, 23 (1986), 308-312. DOI 10.1007/BF01230623 | MR 0903935 | Zbl 0627.08001
[9] J. Dudek: Polynomials in idempotent commutative groupoids. to appear in Dissertationes Mathematicae, 286. MR 1001646 | Zbl 0687.08003
[10] B. Ganter, H. Werner: Equational classes of Steiner systems. Algebra Universalis, 5 (1975), 125-140. DOI 10.1007/BF02485242 | MR 0404103 | Zbl 0327.08007
[11] G. Grätzer: Composition of functions. Proc. Conf. on Universal Algebra, Queen's University (Kingston, Ont. 1970), 1-106. MR 0276161
[12] G. Grätzer: Universal Algebra. Van Nostrand, Princeton, 2nd ed., 1979. MR 0281674
[13] G. Grätzer, R. Padmanabhan: On idempotent commutative nonassociative groupoids. Proc. Amer. Math. Soc. 28 (1971), 75-80. DOI 10.2307/2037760 | MR 0276393
[14] J. Ježek, T. Kepka: The lattice of varieties of commutative abelian distributive groupoids. Algebra Universalis 5 (1975), 225-237. DOI 10.1007/BF02485256 | MR 0398952
[15] F. Ostermann, J. Schmidt: Der baryzentrische Kalkül als axiomatische Grundlage der affinen Geometrie. J. reine angew. Math. 224 (1966), 44-57. MR 0206783 | Zbl 0146.16202
[16] J. Plonka: Diagonal algebras. Fund. Math. 58 (1966), 309-321. MR 0194378 | Zbl 0166.27501
[17] J. Plonka: On equational classes of abstract algebras defined by regular equations. Fund. Math. 64 (1964), 241-247. MR 0244133
[18] J. Plonka: On the arity of idempotent reducts of groups. Colloq. Math. 21 (1970), 35-37. MR 0253968 | Zbl 0221.08013
[19] J. Plonka: On algebras with $n$ distinct $n$-агу operations. Algebra Universalis 1 (1971), 73-79. DOI 10.1007/BF02944958 | MR 0286928
[20] J. Plonka: Subdirectly irreducible groupoids in some vatieties. SMUC 24 (1983), 631-645. MR 0738559
[21] J. Plonka: On $k$-cyclic groupoids. Math. Japonica 30, No. 3 (1985), 371 - 382. MR 0803288 | Zbl 0572.08004
[22] A. Romanowska, J. Smith: Modal theory - an algebraic approach to order, geometry and convexity. Heldermann-Versag Berlin (1985). MR 0788695 | Zbl 0553.08001
Partner of
EuDML logo